Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Cholesterol high, body itching

Jst give a suggestion for body itching because cholestral is added to my body this is doctor suggestion & already check up my blood only cholestral is high. Therefore pls give a suggestion for body itching stop & itching is past from few days. so pls give a suggestion we waiting for your reply? Thanks & regards, guru
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello! After a thorough review of your statement, I would like to suggest the following --
1) A rise in the cholesterol levels per say does not cause itching!
2) The cause of itching in your case apparently seems different.
3) So, I would suggest to have consultation with an eminent dermatologist for further investigations & treatment of your problem, as a concomitant disease like obstructive jaundice must be ruled out or it may be a simple cause!
So you need not worry at this stage.
Thanks & wishing you a good health!
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor